# SDR IPXA2025022507366

- Difficulty date: February 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 32,299 hours, 22,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**EMERGENCY EXIT LIGHT DIM RELAMPED EMERGENCY EXIT SIGN PER AMM TASK 33-51-01-962-001. OPS COS NORMAL. THIS CLEARS AUTH:2837083. PLACARD REMOVED.
